# SDR SWAA2016062052993

- Difficulty date: May 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 42,246 hours, 30,825 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 143A75002
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR SUPPORT CARGO TIE DOWN CORRODED AT BS 500, LBL 18.  REPAIRED TIE DOWN IAW EA.
